# SDR UALA2011050502209

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 38,410 hours, 4,688 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER IS DAMAGED ON THE OUTBOARD TRAILING EDGE AND IS ALSO DAMAGED INBOARD AT THE 5 O'CLOCK POSITION.  ACCOMPLISHED INTERIM REPAIR.  INSTALLED SERVICEABLE THRUST REVERSER SLEEVE PER MM.
